# SDR CA150924008

- Difficulty date: September 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 5,447 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 226K084
- Condition: Delaminated
- Location: Nr 2 Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A 40" X 1.5" STRIP OF TREAD DISBONDED AND SEPARATED FROM THE INBD SECTION AND SIDE WALL OF MAIN NR 2 TIRE UPON LANDING. THERE WERE NO SIGNS OF IMPACT DAMAGE AND TIRE PRESSURE WAS FOUND TO BE SERVICEABLE.  NO IMPACT DAMAGE WAS FOUND ON ACFT.  WHEEL ASSEMBLIES WERE REPLACED.
